RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 201, Number 12  


Decomposability problem on branched coverings
N. A. V. Bedoya, D. L. Gonçalves
3
Quasitravelling waves
L. A. Beklaryan
21
Integral estimates for differentiable functions on irregular domains
O. V. Besov
69
Examples of block Jacobi matrices generating symmetric operators with arbitrary possible values of the deficiency numbers
Yu. M. Dyukarev
83
Endomorphisms of Abelian varieties, cyclotomic extensions and Lie algebras
Yu. G. Zarhin
93
Quantitative estimates in Beurling-Helson type theorems
V. V. Lebedev
103
Quasi-measures on the group $G^m$, Dirichlet sets, and uniqueness problems for multiple Walsh series
M. G. Plotnikov
131
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019